On a generalized Frobenius-Stickelberger addition formula

J. C. Eilbeck, V. Z. Enolskii, E. Previato

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

In this Letter we obtain a generalization of the Frobenius-Stickelberger addition formula for the (hyperelliptic) s-function of a genus 2 curve in the case of three vector-valued variables. The result is given explicitly in the form of a polynomial in Kleinian P-functions.

Original languageEnglish
Pages (from-to)5-17
Number of pages13
JournalLetters in Mathematical Physics
Volume63
Issue number1
DOIs
Publication statusPublished - Jan 2003

Keywords

  • addition formula
  • genus 2 curves
  • hyperellastic functions

Fingerprint Dive into the research topics of 'On a generalized Frobenius-Stickelberger addition formula'. Together they form a unique fingerprint.

Cite this